# SDR HAL9747

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE, INTERNAL, NR 2 RIB CRACKED BOTTOM CORNER RIGHT SIDE AT STA ZFS 62.  STOP DRILLED CRACK.  FABRICATED PR 2046 DOUBLERS, TREATED AND INSTALLED COMPLETE IAW SRMS' 51-10-3, 51-10-2, 55-02, FIG 27, SHEET 11.55-01, FIG 2 .51-60-1, PG 19.51-30-2. AND 51-30-5.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
